Affordable Access

Access to the full text

A Note on g-Concave Function

Authors
  • Jia, Guangyan1
  • Xu, Yuhong2
  • 1 Shandong University, Zhongtai Securities Institute for Financial Studies, Jinan, 250100, China , Jinan (China)
  • 2 Soochow University, Center for Financial Engineering and Math Center for Interdiscipline Research and School of Mathematical Sciences, Suzhou, 215006, China , Suzhou (China)
Type
Published Article
Journal
Acta Mathematica Scientia
Publisher
Springer-Verlag
Publication Date
Jul 10, 2019
Volume
39
Issue
5
Pages
1415–1422
Identifiers
DOI: 10.1007/s10473-019-0518-6
Source
Springer Nature
Keywords
License
Yellow

Abstract

An equivalent condition is derived for g-concave function defined by (static) g-expectation. Several extensions including quadratic generators and (g, h)-concavity are also considered.

Report this publication

Statistics

Seen <100 times